J.S. – Pennsylvania
- Tagged with:
Describe the symptoms and the timeline of the reaction.
I received my first shot of the Pfizer vaccine on August 5th. I was ok the rest of the day into Saturday. On Sunday, 2 days later, I experienced random muscle twitches which led into spasms, and what feels like a fine needle poking me in various places all over my body. I have also experienced electrical shock in different places on my body. I went to the doctor yesterday and he said he has never heard of this and prescribed me a muscle relaxer. Safe vaccine? I don’t think so. What the heck is going on? If anyone is going through the same thing as my symptoms listed feel free to email me. I have purchased magnesium and NAC. I’m drinking water mixed with apple cider vinegar to flush out the bad stuff. I don’t know what to do. May God help us.
-J.S. - Pennsylvania"
I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.